# SDR JR2R20250104909

- Difficulty date: January 4, 2025
- Submitted: January 4, 2025
- Operation: General aviation
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 21,223 hours, 12,778 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Part number: 17062232002
- Condition: Cracked
- Location: Zoen 300
- Part time: 21,223 hours, 12,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB TIP CAP, END RIB CRACKED IN RADIUS.
